# SDR HALA2020120900118

- Difficulty date: December 4, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,954 hours, 3,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT FUSELAGE SKIN AT FR 76, BETWEEN STRINGER 48L AND STRINGER 51L FOUND MULTIPLE FASTENER HEADS CORRODED.  CORRECTIVE ACTION: REFER TO NRC 100-017 SVO: 37226895 FOR PAINT STRIPPING CARRIED OUT.  ALL CORRODED FASTENERS REMOVED, AS PER SRM.  INSPECTION FOUND NIL CRACK & NIL CORROSION.  FASTENERS INSTALLED, AS PER SRM REL 108.00 REFER TO NRC 100-017 SVO: 37226895 FOR SURFACE PROTECTION AND PAINTING.  REFER TO NDT REPORT NR HAWAIIAN AIR/0112/20 FOR WORK CARRIED OUT.
